Migraleve Pink Tablets

Migraleve Pink Tablets (24 tablets)

Order before 4pm for delivery from Fri. 20 Oct.

Description for Migraleve Pink Tablets

Migraleve Tablets (Pink): Migraleve Pink tablets are powerful pain relievers and contain codeine, paracetamol and buclizine. The combination of these active ingredients work to treat headaches and relieve nausea. Taking Migraleve at the first sign of a migraine can prevent it worsening and help you recover faster.

Product Information

  • Age: 10 years +

    Maximum per order: 1

  • Pregnancy: Not suitable

    Breastfeeding: Suitable

Migraleve Tablets (Pink): Migraleve Pink tablets contain the active ingredients of paracetamol, codeine phosphate and buclizine hydrochloride, making them powerful pain relievers and very effective for migraine headaches. This combination treats headaches and also relieves nausea. If you take this over the counter medication as soon as the first signs of migraine appear, you can lessen its gravity, allowing you to recover much quicker. The presence of buclizine hydrochloride in this combination reduces the chances of nausea.
When ibuprofen, aspirin or paracetamol alone, do not treat the headache and sickness which come with migraine, Migraleve Pink's combination of active ingredients will take effect quickly.

What these active ingredients are responsible for

Codeine is an opioid, a stronger type of painkiller which can copy the action of endorphins (pain-reducing chemicals) in the spinal cord and the brain. The 8 mg of codeine present is sufficient to stop the pain signals to the brain and thus reduce the level of pain being felt.

The paractemol present in this medication relieves pain by curbing the production of prostaglandins in the spinal cord and the brain. It is believed that paracetamol increases our tolerance of pain, so that the true level of pain feels less painful than it actually is.

Buclizine interferes with the messages sent to the vomiting centre of the brain and, by influencing the sensation of sickness, it prevents the need to vomit.

Migraleve Pink can cause dizziness, drowsiness and blurred vision. Should you experience any of these side-effects, do not drink alcohol and do not drive or operate machinery.

In March 2015, a new 'drug driving' law came into force, which addresses the specified limits of certain medicines or drugs in your body. These medicines include morphine and, when codeine is taken, the liver converts this into morphine, so codeine is also included on the list of medicines not allowed to be taken by drivers. This means that driving when taking Migraleve Pink may be an offence. Police will test for the presence of certain drugs via a saliva test and medicines will have a higher limit than will prohibited drugs. Unless driving dangerously, people on these medications will not therefore be breaking the law. If you are taking medication, carry the medication information leaflet in your car, in case you should be asked to take a saliva test. Do not drive if this medication affects your alertness or ability to drive safely e.g. if you feel unable to concentrate, sleepy, dizzy, or if your eyesight seems to be affected.

The body metabolises codeine in different ways for different people and, for some, this means there may be a higher chance of experiencing side-effects. Such side-effects include slow and shallow breathing, reduced levels of consciousness, sleepiness, ‘pin-point’ pupils, nausea, vomiting, a lack of appetite and also constipation. Should you experience side-effects, do not take any more medicine until you have spoken with your doctor. It is possible that some people may find that this medication doesn’t have enough effect and, even in this case, speak with your doctor or a pharmacist.

It is extremely dangerous to overdose on paracetamol, as to do so can cause serious damage to the kidneys and the liver. If you ever exceed your dose of migraleve pink, you must seek immediate medical help, even if you still feel well, because there can be a delayed effect of serious damage. Many over the counter cold and flu products contain paracetamol, so always check the ingredients of over the counter medicines before taking them, or check with your pharmacist.

Heavy drinkers and people with alcoholic liver damage have a greater chance of problems from an overdose of paracetamol. Migraleve should never be taken for more than three days, without speaking with your doctor as, if taken for longer, one can build up a tolerance which will cause the medication to be less effective. You could also become dependent on the codeine element of this medication, with withdrawal leading to associated symptoms of irritability and restlessness.

If painkillers are taken too often for headaches, the pain can actually become worse.

Migraleve pink must not be prescribed to people who have used a monoamine oxidase inhibitor (MAOI) medicine within the last 14 days. Such MAOIs include the
antidepressants phenelzine isocarboxazid, tranylcypromine and moclobemide, and also selegiline, the anti-Parkinson's medicine.

(In the USA and in some other countries, Paracetamol is known as acetaminophen).

Migraleve pink and ibuprofen can be taken at the same time.

Migraleve pink is more likely to cause drowsiness, if it is taken with:

  • Sleeping tablets e.g. zopiclone
  • Antipsychotics e.g. haloperidol and chlorpromazine
  • Benzodiazepines e.g. diazepam and temazepam
  • Tricyclic antidepressants e.g. amitriptyline
  • Other sedating antihistamines e.g. promethazine, triprolidine, chlorphenamine, hydroxyzine (some of these antihistamines can be found in over the counter cough, cold and hay fever remedies)
  • Other powerful opioid painkillers e.g. tramadol, dihydrocodeine, and morphine.


Codeine can reduce muscular activity which occurs in the gut and this can prevent the effect of some medicines on the gut. These include:

  • Domperidone
  • Metoclopramide.

There could also be an increased risk of the side-effects of a dry mouth, blurred vision and constipation, if Migraleve pink and antimuscarinic medicines with the same type of side-effects are taken at the same time. These include:

  • Antimuscarinic medicines taken for urinary incontinence e.g. oxybutynin, propiverine, trospiumflavoxate and tolterodine
  • Antimuscarinic medicines taken for Parkinson's symptoms e.g. procyclidine, trihexiphenidyl and orphenadrine
  • Antispasmodics e.g. hyoscine and atropine.

If codeine is used at the same time as antimotility medicines for diarrhoea e.g. loperamide, severe constipation becomes a risk.

The painkilling action of codeine could be reduced if quinidine, rifampicin and ritonavir are taken at the same time.

The absorption of paracetamol present in the gut may be reduced if taken with colestyramine and so these two medications must not be taken within one hour of each other.

Other medicines which contain the same active ingredients

Migraleve is made up of a combination of both Migraleve pink and Migraleve yellow tablets.

There are two types of Migraleve: yellow and pink, both of which contain paracetamol and codeine. The yellow type addresses headaches and discomfort, whilst the pink type addresses nausea and vomiting. A third Migraleve, known as Migraleve Ultra, contains sumatriptan.

The active ingredients which make up Migraleve Yellow are:

  • Paracetamol DC 96% 520 mg, which is equivalent to paracetamol 500 mg
  • Codeine phosphate 8 mg.

Other ingredients include magnesium stearate, stearic acid, colloidal anhydrous silica, pregelatinised maize starch, hypromellose, gelatin, macrogol, aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow) and E104 (quinoline yellow),

*Prescription medicines are supplied subject to a medical consultation at the discretion of a doctor.

Adults, including the elderly and adolescents over 14:

Swallow 2 Migraleve pink tablets at the earliest sign of a migraine attack. 
Avoid taking more than 2 two pink tablets in 24 hours.

Children 10 - 14 years of age: 

Swallow 1 Migraleve pink tablets at the earliest sign of a migraine attack. 
Avoid taking more than 1 pink tablet in 24 hours.

Not everyone will experience side effects when they take medication, however if you do they can include:

Migraleve tablets might cause rare allergic reactions that are mild such as itching, skin rashes or hives. Other unwanted effects which might occur include constipation and drowsiness (which might be a symptom of migraine).

If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

The active ingredients contained in this medicine is/are:

Codeine phosphate 8mg, paracetamol 500mg, buclizine hydrochloride 6.25mg.

Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

  • Avoid taking more than the recommended dosage. 
  • These tablets might cause drowsiness. If you get drowsy, avoid driving or operating machinery. 
  • Do not consume alcohol during treatment with these tablets. 
  • These tablets contain paracetamol and should not be taken with any other drugs containing paracetamol. 
  • In case an overdose, seek medical attention immediately, even if you feel fine to avoid risk of severe delayed liver damage.
  • Avoid giving this medication to individuals who shouldn't take codeine such as children aged less than 18 years who have had surgical removal of adenoids or tonsils for obstructive sleep apnoea. 
  • Consult your doctor if symptoms persist or if you need to take this medicine for more than 3 days. 
  • These tablets contain codeine which might cause addiction, if taken continuously for more than 3 days. 
  • When this medication is taken for more than 3 days, it can make the headaches to worsen. Therefore, this medication should only be used for 3 days. 
  • Avoid taking this medication if you have taken any other analgesics in the last 4 hours, or if you have ever had hypersensitivity to Migraleve or other listed ingredients, or your migraine has not been confirmed by a doctor. 
  • Unless under medical supervision, children aged less than 10 years of age should not take these tablets. 
  • Consult your doctor or pharmacist before taking this medication during pregnancy or lactation or if you suffer from kidney or liver disease. 
  • Avoid taking Migraleve pink tablets with other prescribed drugs such as Colestyramine (for treating high cholesterol), Domperidone or Metoclopramide (for treating nausea and vomiting), and Anticoagulants such as warfarin (drugs that thin the blood) without consulting your pharmacist or doctor. 


Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

UK ORDERS

We offer FREE standard tracked delivery on orders over £40.

The following delivery options are available:

  • Standard Tracked Delivery - 2/3 day delivery - £2.95
  • Express Tracked Delivery - 1/2 day delivery - £4.45
  • Special Delivery (Guaranteed before 1pm) - £8.95
  • Saturday Guaranteed before 1pm - £10.45

All our orders are sent out using Royal Mail. We always aim to dispatch all orders received before 4pm the same working day. Any orders received after 4pm or over the weekend will be dispatched the next working day. Orders will not be dispatched on weekends or bank holidays.

All orders can be fully tracked in your account.

We ensure all parcels are in plain packaging for discreet delivery of your medicines and pharmacy goods.

Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt. 

Delivery is free for all NHS prescriptions.

Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering. 

If you are not home to accept your delivery, a card should be left by the Royal Mail representative. This card will provide details of where you can collect the order or how to arrange re-delivery.

Should you be unable to collect your missed delivery or arrange for your medication to be redelivered by Royal Mail, the pharmacy can resend your medication to the same, or a different address provided it has been returned to us and this happens within a 30 day window.

Once a package has been shipped with Royal Mail we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.

You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.

 

REMOTE AREAS

Please be aware that Royal Mail Guaranteed services are not available to all customers in the UK, especially those that live in remote postcodes. Royal Mail advise customers of the following:

We deliver by 5.30pm the next working day in the following postcode areas:
AB30 - 39, 41 - 45, 51 - 56
GY9 Alderney (Channel Islands)
HS1, 3 - 9
IV21 - 28, 40 - 49, 51 - 56
KA27, 28
KW1 - 3, 5 - 15
KW16 Stromness Town only
PA20 (0&9)
PA28 - 38, 41 - 49, 76, 77
PH15, 17 - 26, 31 - 40, 49, 50
ZE1

 

We deliver within two working days by 5.30pm to the following postcodes areas:
GY1 Herm (Channel Islands)
GY9 Sark (Channel Islands)
GY10
HS2
PA60 - 75, 78
ZE2, 3

 

We deliver within three working days by 5.30pm to the following postcode areas:
KW16 - non-Town
KW17
PH30, 41 - 44

 

Please note: This applies to our 'Special Delivery' and 'Saturday Guaranteed' services.

 

INTERNATIONAL ORDERS

We are currently unable to ship orders outside of the UK.

We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.

Need to know more about Migraine?

Visit our advice area or chat online to our support team

Unsure about a treatment?
Take a free online assessment with our medical team for impartial help and advice on your condition.

We are a trusted pharmacy

We are regulated by a number of organisations in the UK including the MHRA, GPhC & CQC to ensure we offer the highest level of service to every one of our customers.

Why choose The Independent Pharmacy?

How does it work?

It's easy! Follow our simple process to get the treatment or advice you need in no time.

  • 1 Complete a simple health questionnaire
  • 2 A healthcare professional reviews your answers
  • 3 You receive the right treatment or advice
  • 4 Easily re-order in a few clicks

Can't find what you're looking for?

If you can't find what you are you looking for, please contact our support team on 0333 2200 519 or chat online for help and advice.

Your basket

Your basket is empty

Start shopping

Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.

Alternatively you can view a list of all of our treatments and treated conditions.

If you can't find what you are looking for, please contact our support team on 0333 2200 519 or chat online.